# SDR UIEA2012041800128

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 51,199 hours, 8,593 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BODY GEAR STEERING INOPERATIVE.  ACTUATORS ARE VERIFIED LOCKED AND SYSTEM DEACTIVATED.    R & R MLG ACTUATOR.
